The spectral function of a second-order functional-differential operator
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1882-1888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a7,
author = {\`E. Kadelburg and M. Martinovi\v{c}},
title = {The spectral function of a second-order functional-differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1882--1888},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a7/}
}
È. Kadelburg; M. Martinovič. The spectral function of a second-order functional-differential operator. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1882-1888. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a7/